Skip to Content
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules

Price:

60.36 CA$


2 Pack Ashwagandha Gummies for Women Men, Sugar Free Organic Ashwagandha Gummies Supplement for Relax Restore Balance, Vegan Gluten Free, 120 Count
2 Pack Ashwagandha Gummies for Women Men, Sugar Free Organic Ashwagandha Gummies Supplement for Relax Restore Balance, Vegan Gluten Free, 120 Count
124.44 CA$
124.44 CA$
(2 Pack) Vigor Fix Male Supplement, VigorFix Pills for Men, Daily Nutrition for Overall Health and Wellness, Vigor Fixed Support Capsules for Confidence and Energy, Reviews (120 Capsules)
(2 Pack) Vigor Fix Male Supplement, VigorFix Pills for Men, Daily Nutrition for Overall Health and Wellness, Vigor Fixed Support Capsules for Confidence and Energy, Reviews (120 Capsules)
177.12 CA$
177.12 CA$

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules

https://nutricity.ca/web/image/product.template/126695/image_1920?unique=754e22b
(0 review)
12 sold in last 24 hours
  • One bottle of 80 Advil Liqui-Gels minis Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief
  • Mini ibuprofen liqui-gels are easy to swallow
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that are faster and stronger on tough pain than Tylenol Rapid Release Gels.
  • Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels
  • Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older
  • Take these Advil mini Liqui-Gels as directed - the perfect addition to your college dorm room essentials
  • HSA and FSA eligible product

60.36 CA$ 60.36 CAD 60.36 CA$ Tax Included

Not Available For Sale

(0.77 CA$ / Units)
7 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Ibuprofen
Ingredients Purified Water, Gelatin, Polyethylene Glycol, Potassium Hydroxide, Pharmaceutical Ink, Medium-Chain Triglycerides, Sorbitol Sorbitan Solution., Inactive Ingredients: Fd&c Green No. 3, Active Ingredients: (in Each Capsule) Solubilized Ibuprofen Equal To 200mg Ibuprofen (nsaid)*-Pain Reliever/fever Reducer. (present As The Free Acid And Potassium Salt) *nonsteroidal Anti-Inflammatory Drug
Expiry Date Nov 2026
Product Benefits Pain Relief
Item Dimensions L X W X H 2.31 X 4.13 X 2.25 Inches
Specific Uses For Product Muscle Pain
Product Type Medication
Item Weight 0.24 Ounces
Brand Advil
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Advil Liqui-Gels minis provide the concentrated power of Advil in a 33% smaller capsule. Easier to swallow without compromising their effectiveness, these liquid-filled capsules get to work in minutes as a powerful pain reliever of headaches, backaches, muscle aches, toothaches, menstrual pain, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels minis fight pain with the same strength as regular size Advil Liqui-Gels. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each mini capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. Fast pain relief just got mighty small. That's the power of Advil Liqui-Gels minis. This summer, Advil is proud to be the official partner of Major League Pickleball. Stay active and enjoy every match without letting pain hold you back. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Advil targets aches and pains at the source to help you keep moving through every serve and volley.

Important information

Ingredients

Active Ingredients: (In each Capsule) Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* - Pain Reliever/Fever Reducer. (Present as the Free Acid and Potassium Salt) *nonsteroidal anti-inflammatory drug; Inactive Ingredients: FD&C Green No. 3, Gelatin, Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution.

Directions

Directions (o) do not take more than directed (o) the smallest effective dose should be used (o) adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist (o) if pain or fever does not respond to 1 capsule, 2 capsules may be used (o) do not exceed 6 capsules in 24 hours, unless directed by a doctor (o) children under 12 years; ask a doctor. Other Information (o) each capsule contains: potassium 20 mg (o) read all warnings and directions before use. Keep carton. (o) store at 20-25degC (68-77degF) (o) avoid excessive heat above 40degC (104degF) Read and keep carton for complete warnings and information.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.31 x 4.13 x 2.25 inches; 0.24 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products